Доц. д.м.н. Севджан Ахмедов Хаккъевабв

Доц. д.м.н.  Севджан Ахмедов Хаккъев

Факултет: Факултет по математика и информатика

Катедра: МАТЕМАТИЧЕСКИ АНАЛИЗ

Кабинет: Корпус 3, стая 209

Телефон: 054 830495 вътр.112

Email: s.hakkaev@shu.bg

Приемно време: вторник, 10-12

Завършен университет, специалност

M.S., B.S. Mathematics, Shumen University

Faculty of Mathematics and Informatics, 1989-1994

Заемани академични длъжности

Assistant Professor: 1995-1998, 2002-2007

Faculty of Mathematics and Informatics

Shumen University

Associate Professor :2007-present

Faculty of Mathematics and Informatics

Shumen University

Post-Doctoral: August 2007-Jully 2008

Institute of Mathematics and Statistics, Sao Paulo University, Sao Paulo, Brazil

Research Visit at Zhejiang Normal University, Jinhua, China, April-May 2010

Lecturer, August 2010-December 2010

Department of Mathematics

University of Kansas

USA

Придобити научни степени

PhD 1998-2002

Supervised by prof. Kiril Kirchev

PhD granted in October 2004

Dr.Sci. granted 2010

Водени лекции и/или упражнения

At Shumen University:

Mathematical Analysis I, II, III and IV, Complex Analysis, Ordinary Differential Equations, Functional Analysis, General Topology

Ill-posedness of integrable evolution equations (in English), Zhejiang Normal University, China

At University of Kansas:

Vector Calculus

Преподавателска дейност в чуждестранни университети

Ill-posedness of integrable evolution equations (in English), Zhejiang Normal University, China, April-May 2010

At University of Kansas:

Vector Calculus, August -December 2010

Области на научни интереси

Stability of periodic and solitary waves, Well-posedness of nonlinear dispersive equations, Inverse Scattering

Специализации

Post-Doctoral: August 2007-Jully 2008

Institute of Mathematics and Statistics, Sao Paulo University, Sao Paulo, Brazil

Участия в международни и национални научни проекти

ръководител на национален проект

Статии

2017г. - S. Hakkaev, M. Stanislavova, A. Stefanov, "Periodic traveling waves of the regularized short pulse and Ostrovsky equations:existence and stability", SIAM Journal on Mathematical Analysis, 49(1)(2017), 674-697

2017г. - S. Hakkaev, M. Stanislavova, A. Stefanov, "Spectral stability for classical periodic waves of the Ostrovsky and short pulse models", Studies in Applied Mathematics, 139(3)(2017), 405-433

2015г. - A. Demirkaya, S. Hakkaev, M. Stanislavova, A. Stefanov, “On the spectral stability of periodic waves of the Klein-Gordon equation”, Differential and Integral Equations, 28(5&6)(2015), 431-454

2015г. - S. Hakkaev, “On the stability of periodic waves of the nonlinear wave system”, Compt. rend. Acad. bulg. Sci., 68(3)(2015), 305-312

2015г. - A. Demirkaya, S. Hakkaev, “ On the spectral stability of periodic waves for the coupled Schrodinger equations”,Physics Letters A, 379 (2015), 2908-2914

2015г. - V. Hasanov, S. Hakkaev, Newtons method for a nonlinear matrix equation, Compt. rend. Acad. bulg. Sci., 68 (8), (2015), pp. 973-982

2014г. - S. Hakkaev, M. Stanislavova, A. Stefanov, “Linear stability analysis for periodic traveling waves of the Boussinesq equation and the KGZ system”, Proceedings of the Royal Society of Edinburgh : Section A Mathematics, 144(03) (2014), 455-489

2014г. - S. Hakkaev, “Linear stability analysis for periodic standing waves of the Klein-Gordon equation”, Differential Equations and Dynamical Systems, 22(2) (2014), 209-219

2013г. - S. Hakkaev, M. Stanislavova, A. Stefanov, “Orbital stability for periodic standing waves for the Klein-Gordon-Zakharov system and the beam equation”, Zeitschrift fuer Angewandte Mathematik und Physik, 64(2) (2013), 265-282

2013г. - S. Hakkaev, I. Iliev, K. Kirchev “Stability of periodic traveling waves for the quadratic and cubic nonlinear Schrodinger equations” , International Journal of Bifurcation and Chaos, 23(5)(2013), 1350090 (20pp.), DOI:10.1142/S0218127413500909

2013г. - S. Hakkaev, M. Stanislavova, A. Stefanov, “Spectral stability for subsonic traveling pulses of the Boussinesq ‘abc’ system, SIAM Journal on Applied Dynamical Systems, 12(2)(2013), 878-898

2013г. - S. Hakkaev, “Nonlinear stability of periodic traveling waves of the BBM system”, Communications in Mathematical Analysis, 15(2)(2013), 39-51

2012г. - O. Christov, S. Hakkaev, I. Iliev, “Non-uniform continuity of periodic Hom-Staley b-family of equations”, Nonlinear Analysis, 75 (2012), 4821-4838

2012г. - S. Hakkaev. M. Stanislavova, A. Stefanov, “Transverse instability for periodic traveling waves of KP-I and Schrodinger equations” , Indiana University Mathematics Journal, 61(2)(2012), 461-492

2011г. - J. Angulo, A. Corcho, S. Hakkaev, “Well-posedness and stability in the periodic case for the Benney system”, Adv. Diff. Eqs., 16(2011), 523-550

2011г. - J. Jiang, S. Hakkaev, “Wave breaking and propagation speed for a class of one-dimensional shallow water equations”, Abstract and Applied Analysis, ID 647468 (2011), 15 pp.

2010г. - S. Hakkaev, I. Iliev, K. Kirchev, “Stability of periodic traveling waves for the complex modified Korteweg-de Vries Equation”, J. Differential Equations, 248(10)(2010),2608-2627

2010г. - J. Angulo, S. Hakkaev, “Ill-posedness for periodic nonlinear dispersive equations” , Electronic J. Differential Equations, 119(2010), 1-19

2009г. - O. Christov, S. Hakkaev, “ On the inverse scattering approach and action-angle variables for the Dullin-Gottwald-Holm equation” Physica D, 238(2009), 9-19

2009г. - O. Christov, S. Hakkaev, “On the Cauchy problem for the periodic b-family of equations and of the non-uniform continuity of Degasperis-Procesi equation” , Journal ofMathematical Analysis and Applications, 360(2009), 47-56

2008г. - S. Hakkaev, I. Iliev, K. Kirchev, “Stability of periodic traveling shallow water waves determined by Newton’s equation”, Journal of Physics A: Mathematical and Theoretical,41(2008), no.8, 085203, 31p.(an article chosen for IOP Select)

2007г. - S. Hakkaev, K. Kirchev , “Stability of solitary wave solutions of nonlinear dispersive system in a critical case”, Nonlinear Analysis TMA, 57(2007), 2890-2899

2007г. - S. Hakkaev, “Orbital stability of solitary waves of the Schrodinger-Boussinesq equation”, Commun. Pure Applied Analysis, 6(4) (2007), 1043-1050

2006г. - S. Hakkaev, “Stability of peakons for an integrable shallow water equation”, Physics Letters A, 354(2006), 137-144

2006г. - S. Hakkaev, K. Kirchev , “On the well-posedness and stability of peakons for a generalized Camassa-Holm equation” , International Journal of Nonlinear Science, 3(2006),139-148

2005г. - S. Hakkaev, K. Kirchev , “Local well-posedness and orbital stability of solitary wave solutions for the generalized Camassa-Holm equation”, Communications in PartialDifferential Equations, 30(2005), 761-781

2004г. - S. Hakkaev, “Instability of solitary wave solutions of a class of nonlinear dispersive systems”, Annuaire de L’universite de Sofia, T 96 (2004), 105-115

2004г. - S. Hakkaev, “Scattering of small solutions of symmetric regularized-long-wave equation”, Applications Math. (Warsaw) 31(2004), 313-320

2003г. - S. Hakkaev, Zh.Zhelev, R.Nickolov “Subscalarity of a class of operators”, Mathematica Balcanika, 17 (2003), 231-238

2003г. - S. Hakkaev, “Stability and instability of solitary wave solutions of a nonlinear dispersive system of Benjamin-Bona-Mahony type”, Serdica Math.J. 29(2003), 337-354

2001г. - S. Hakkaev, K. Kirchev, “Stability and instability of traveling waves solutions of complex Benjamin-Bona-Mahony type”, Compt. rend. Acad. bulg. Sci.,2001, T.55,No 6, 17-22

2001г. - S. Hakkaev, K. Kirchev ,“Positivity properties and stability of solitary waves of Benjamin-Bona-Mahony type”, Compt. rend. Acad. bulg. Sci., 2001, T.55, No 7, 5-10

Доклади

2007г. - S. Hakkaev, “Existence of solitary waves for fifth-order generalized Camassa-Holm equation via Concentration Compactness”, Jubilee International Conference 60 yearsInstitute of Mathematics and Informatics Bulgarian Academy of Sciences, 2007

2005г. - “Decay and nonlinear scattering of solutions for a dispersive system” (witn V. Milanov, R. Nickolov, Zh. Zhelev), Proceedings of the Second ACRMS Conference 2005, 16-22